# SDR 2018F00147

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: General aviation
- Aircraft: N818WB
- Make and model: Israel ASTRA SPX
- Aircraft serial: 091
- Aircraft time: 7,494 hours, 5,075 cycles
- System (JASC): 5270 · Door Warning System
- Part: Seal
- Condition: Pinched
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT.  THE CREW EXPERIENCED A MAIN PAX DOOR WARNING LIGHT. IAW QRH RETURNED TO DEPARTURE.  INSPECTED THE DOOR SEAL, AND FOUND IT TO BE PINCHED AND PROTRUDING, PUSHED BACK INTO PLACE, OPS GOOD.
